CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
On the small-time asymptotics of 3D stochastic primitive equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 卷号: 41, 期号: 16, 页码: 6336-6357
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:4/0  |  Submit date:2019/01/11
large deviations  primitive equation  small-time asymptotics  
Local asymptotics of a Markov modulated random walk with heavy-tailed increments 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 9, 页码: 1843-1854
Authors:  Wang, Bing Chang;  Liu, Yuan Yuan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Markov modulated random walk  local asymptotics  long-tailed distributions  subexponential distributions  Wiener-Hopf factorization  
On the dependence structure of wavelet coefficients for spherical random fields 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2009, 卷号: 119, 期号: 10, 页码: 3749-3766
Authors:  Lan, Xiaohong;  Marinucci, Domenico
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Spherical random fields  Wavelets  Mexican needlets  High frequency asymptotics  Cosmic microwave background radiation  
The needlets bispectrum 期刊论文
ELECTRONIC JOURNAL OF STATISTICS, 2008, 卷号: 2, 页码: 332-367
Authors:  Lan, Xiaohong;  Marinucci, Domenico
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Bispectrum  Needlets  Spherical Random Fields  Cosmic Microwave Background Radiation  High Resolution Asymptotics  
Precise asymptotics of error variance estimator in partially linear models 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2008, 卷号: 24, 期号: 1, 页码: 59-74
Authors:  Guo, Shao-jun;  Chen, Min;  Liu, Feng
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
precise asymptotics  partially linear models  error variance estimator  
Breakdown properties of location M-estimators 期刊论文
ANNALS OF STATISTICS, 1998, 卷号: 26, 期号: 3, 页码: 1170-1189
Authors:  Zhang, J;  Li, GY
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
sample breakdown point  redescending M-estimator  asymptotics  
ASYMPTOTICS OF SLICED INVERSE REGRESSION 期刊论文
STATISTICA SINICA, 1995, 卷号: 5, 期号: 2, 页码: 727-736
Authors:  ZHU, LX;  NG, KW
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
ASYMPTOTICS  SLICED INVERSE REGRESSION  DIMENSION REDUCTION  EIGENVALUES AND EIGENVECTORS